Review: could Niacin cause Tingling in hands or feet (Numbness in hands or feet)?
Summary: Tingling in hands or feet is reported only by a few people who take Niacin.
We study 5,766 people who have side effects while taking Niacin from FDA and social media. Find out below who they are, when they have Tingling in hands or feet and more.
You are not alone: join a mobile support group for people who take Niacin and have Tingling in hands or feet >>>
Niacin has active ingredients of niacin. It is often used in high blood cholesterol. (latest outcomes from Niacin 6,312 users)
Tingling in hands or feet
On Nov, 28, 2014: 5,766 people reported to have side effects when taking Niacin. Among them, 1 people (0.02%) has Tingling In Hands Or Feet.
Time on Niacin when people have Tingling in hands or feet * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Tingling in hands or feet||0.00%||0.00%||0.00%||0.00%||100.00%||0.00%||0.00% |
Gender of people who have Tingling in hands or feet when taking Niacin * :
|Tingling in hands or feet||0.00%||100.00% |
Age of people who have Tingling in hands or feet when taking Niacin * :
|Tingling in hands or feet||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||100.00%||0.00% |
Severity of Tingling in hands or feet when taking Niacin ** :
|least||moderate||severe||most severe |
|Tingling in hands or feet||0.00%||0.00%||100.00%||0.00% |
How people recovered from Tingling in hands or feet ** :
Top conditions involved for these people * :
- Blood thinner (1 people, 100.00%)
- High blood cholesterol and triglycerides (1 people, 100.00%)
- Anxiety disorder (1 people, 100.00%)
- Anxiety, apprehension, feeling uptight, jitters, stress, stress and anxiety, tension (1 people, 100.00%)
- Diabetes mellitus (1 people, 100.00%)
Top co-used drugs for these people * :
- Norvasc (1 people, 100.00%)
- Lisinopril (1 people, 100.00%)
- Tricor (1 people, 100.00%)
- Aspirin (1 people, 100.00%)
- Xanax (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tingling In Hands Or Feet while taking Niacin?
You are not alone! Join a mobile support group:
- support group for people who take Niacin and have Tingling In Hands Or Feet
- support group for people who take Niacin
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- What causes ideopathic polyneurothopy if not diabetic? (2 answers)
Numbness in ball of foot. Started on one right side and progressed to both. EMG indicated Ideopathic Polyneurothopy. Pre diabetic with A1C of 5.8 - only one reading ever exceeded diabetic criteria at 6.6. Started 6 months ago with slow progression. No pain, minor tingling. Not constant but progresses during day if working and wearing dress shoes(weekends much better). Eases quickly in evening with no shoes and only stocking feet but does no go away. Feeling is not so much numbness as it feels like sand under balls of feet, swelling (no real swelling) or bunched up sock. Again, no pain but very annoying. Dr (Neurologist or Family Dr) do not seem concerned.
- Lithium,prozac and 60mg of methodone
having pressure in my chest,numbness in feet,and feeling anixous
- Does bcaa cause migraines?
I took 3 capsules of BCAA and within the next hour I developed a very aggressive migraine. Believing the migraine may have been separate to the tablets, I took another 3 capsules the next day and again within 1 hour I developed a very aggressive migraines. Has anyone had a similar adverse reaction?
- Will taking a fiber supplement at the same time as niaspan create a problem/interaction
I have been told that taking a fiber supplement at the same time as taking Niaspan will limit the effects of the Niaspan. I need to know so that I can change the order in which I take my meds and supplements if needed.
- Does niacin help with my diabetic foot ulcers?
will the niacin have a positive effect on my diabetic foot ulcer?
More questions for: Niacin, Tingling in hands or feet
You may be interested at these reviews (Write a review):
- Numbness between toes
This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a few weeks now and this has not gone away, and if anything seems to cover a larger area. Oddly enough I mentioned this to a friend today and she says she has the same thing, between her second and third toe...both of us on our right feet. She is also on an antidepressant but couldn't remember which one, but we thought this was an odd coincidence. She explained it as sort of a sensation that there is a hole in your sock or shoe...and that made sense to me...there is still some sensation in the area but it is an odd feeling...something isn't quite right. I am doing some online research right now to try to figure out if this is common with Cymbalta or not?
- Viagra causes numbness in feet
When I take Viagra numbness in my feet intensifies and is lingering.
- Niacin induced thrombocytopena
On peritoneal dialysis, 40mg Lipitor and 3000mg Niaspan. Platelets decreased to 12 and residual renal function fell off a cliff. Examination of patient's records for 10+ years showed long term platelet decline. Niaspan discontinued, platelets recovered to 120-200 (varies depending on sample) and some residual renal function returned.
More reviews for: Niacin, Tingling in hands or feet
Comments from related drug studies (Check your drugs):
- Hands and feet always cold, even in hot weather. Smallest toe specifically gets numb. Feeling overwhelmed in large crowds or small spaces. Overthinking and anxiety all the time. Sweating even in cold weather. Panic attacks weekly. Get scared easily, jump when a loud sudden noise appears. Can't sleep ...
- Six weeks on 300 mg once daily of allopurinol for gout taken at night.
Suffering abnormal fatigue that is making work more challenging.
Considering asking doctor to switch to Uloric as an alternative due to fatigue symptoms.
- I was diagnosed with Hypothyroidism in Sept. 2012 after 6 yrs. of taking Tramadol 50mg. I had gotten it under control using Red Yeast Rice 200mg 3 times a day, Niacin, and Multi-vitamin with iodine. I was told to eat more fish and add iodized salt to my diet which I had done. Then after starting t ...
- The has been coming on for quite a few years but I thought it was from shoes worn when younger. In 2013 it was too noticeable to be ignored and I was told it was plural neuropathy and it was permanent. No treatment was recommended.Have had chronic insomnia for 21 years. Some helps with DDD.
- Still getting Herceptin after 7 months. Will be finished in March 2015. Began taking the Anastrozole in June of 2014 and will be taking this medication for five years. Two weeks ago started waking up in the middle of the night with numbness and tingling sensation in hands and fingers. It is uncom ...
More related studies for: Niacin, Tingling in hands or feet
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.